Korean J. Math. Vol. 27 No. 4 (2019) pp.1061-1075
DOI: https://doi.org/10.11568/kjm.2019.27.4.1061

Sasakian structures on products of real line and Kahlerian manifold

Main Article Content

Beldjilali Gherici
Mohamed cherif Ahmed
Zegga Kaddour


In this paper, we construct a Sasakian manifold by the product of real line and K\"{a}hlerian manifold with exact K\"{a}hler form. This result demonstrates the close relation between Sasakian and K\"{a}hlerian manifold with exact K\"{a}hler form. We present an example and an open problem.

Article Details


[1] D. E. Blair,Riemannian Geometry of Contact and Symplectic Manifolds, Progress in Mathematics Vol. 203, Birhauser, Boston, (2002). Google Scholar

[2] C.P. Boyer, K. Galicki, Sasakian Geometry, Oxford Univ. Press, Oxford, 2007. Google Scholar

[3] S. Kobayashi, and K. Nomizu, Foundations of Differential Geometry I, II, Interscience Tract., 1963, 1969. Google Scholar

[4] O’Neil, Semi- Riemannian Geometry, Academic Press, New York, 1983. Google Scholar

[5] J. A. Oubin ̃a, New classes of almost contact metric structures. Publ. Math. Debrecen, 32 (1985), 187–193. Google Scholar

[6] K. Yano, M. Kon, Structures on Manifolds, Series in Pure Math., Vol MAT, World Sci.,(1984). Google Scholar